Opuscula Math. 39, no. 1 (2019), 109-124
https://doi.org/10.7494/OpMath.2019.39.1.109

 
Opuscula Mathematica

Pseudo-differential equations and conical potentials: 2-dimensional case

Vladimir B. Vasilyev

Abstract. We consider two-dimensional elliptic pseudo-differential equation in a plane sector. Using a special representation for an elliptic symbol and the formula for a general solution we study the Dirichlet problem for such equation. This problem was reduced to a system of linear integral equations and then after some transformations to a system of linear algebraic equations. The unique solvability for the Dirichlet problem was proved in Sobolev-Slobodetskii spaces and a priori estimate for the solution is given.

Keywords: pseudo-differential equation, wave factorization, Dirichlet problem, system of linear integral equations.

Mathematics Subject Classification: 35S15, 45A05.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Vladimir B. Vasilyev, Pseudo-differential equations and conical potentials: 2-dimensional case, Opuscula Math. 39, no. 1 (2019), 109-124, https://doi.org/10.7494/OpMath.2019.39.1.109

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.